Wireless Networks

, Volume 25, Issue 7, pp 4445–4445 | Cite as

Correction to: A new algorithm for optimization of quality of service in peer to peer wireless mesh networks

  • Mehdi Gheisari
  • Jafar Alzubi
  • Xiaobo Zhang
  • Utku KoseEmail author
  • Jose Antonio Marmolejo Saucedo

1 Correction to: Wireless Networks

The original version of this article unfortunately contained an error in one of the co-author’s name. The third author’s name should read as “Xiaobo Zhang” instead of “Xioabo Zhang”.

The original article was corrected.


Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Guangdong University of TechnologyGuangzhouChina
  2. 2.AL-Balqa Applied UniversityAl-SaltJordan
  3. 3.Suleyman Demirel UniversityIspartaTurkey
  4. 4.Universidad PanamericanaMexicoMexico

Personalised recommendations